Facebook Pixel

Took Postinor 2 and my period is very light

By February 20, 2017 - 6:58pm
Rate This

Hi , I had sex on 1st and 2nd february and took postinor on 2nd february.Then , i got unusual light period and unusual short period for 4 days on the 10/2-14/2.I do consume some detox tea.My question is , does detox tea interfere with postinor 2? my second question is , am i pregnant? did the pregnancy test three times and it's still negative.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!